# SDR 0101686635

- Difficulty date: May 4, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Aircraft time: 84,007 hours, 12,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE-E EMERGENCY FLOOR PATH LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK GOOD.
